Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 10, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 7:12 AM EST for Atkinson County, Clinch County, Ware County, Georgia. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 22, 2017, 7:12 AM EST (12:12 UTC)
- Expired
- Jan 22, 2017, 8:00 AM EST
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Atkinson County, GA, Clinch County, GA, Ware County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 22, 7:44 AM EST | TSTM WND DMG | 3 Ssw Homerville, GA | EM REPORTS POWER LINES DOWN ON HWY 187. TIME OF EVENT ESTIMATED WITH RADAR. |
| Jan 22, 7:45 AM EST | TSTM WND DMG | E Homerville, GA | TREES DOWN NEAR HOMERVILLE GEORGIA. |
| Jan 22, 7:55 AM EST | TSTM WND DMG | 4 S Homerville, GA | EM REPORTED POWER LINES DOWN ALONG SHILOH HWY IN ASSOCIATION WITH DOWNED TREES. |
| Jan 22, 7:55 AM EST | TSTM WND DMG | 4 S Homerville, GA | MULTIPLE DOWNED TREES ON SHILOH HIGHWAY. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 3:20 AM EST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 0.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
868
WFUS52 KJAX 221212
TORJAX
GAC003-065-299-221300-
/O.NEW.KJAX.TO.W.0010.170122T1212Z-170122T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
712 AM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Clinch County in southeastern Georgia...
Northwestern Ware County in southeastern Georgia...
Atkinson County in southeastern Georgia...
* Until 800 AM EST
* At 711 AM EST, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from near Ray City to near Valdosta, moving
east at 55 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Homerville, Pearson, Argyle, Du Pont, Dixie Union, Pebble Hill,
Manor, Cogdell, Needham and Millwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3128 8304 3137 8274 3137 8263 3140 8263
3144 8248 3142 8248 3142 8242 3141 8242
3140 8241 3139 8242 3138 8241 3089 8242
3086 8293 3087 8297 3118 8297 3119 8305
TIME...MOT...LOC 1211Z 250DEG 48KT 3113 8325 3092 8326
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
HESS2 follow-up statements
157
WWUS52 KJAX 221238
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
738 AM EST SUN JAN 22 2017
GAC003-065-299-221300-
/O.CON.KJAX.TO.W.0010.000000T0000Z-170122T1300Z/
Clinch GA-Ware GA-Atkinson GA-
738 AM EST SUN JAN 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EST FOR NORTHERN
CLINCH...NORTHWESTERN WARE AND ATKINSON COUNTIES...
At 737 AM EST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located over
Homerville, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Homerville, Pearson, Argyle, Du Pont, Dixie Union, Pebble Hill,
Manor, Cogdell, Needham and Millwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3128 8304 3137 8274 3137 8263 3140 8263
3144 8248 3142 8248 3142 8242 3141 8242
3140 8241 3139 8242 3138 8241 3089 8242
3086 8293 3089 8294 3118 8297 3119 8305
TIME...MOT...LOC 1237Z 256DEG 42KT 3100 8278
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
NELSON958
WWUS52 KJAX 221247
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
747 AM EST SUN JAN 22 2017
GAC003-221256-
/O.CAN.KJAX.TO.W.0010.000000T0000Z-170122T1300Z/
Atkinson GA-
747 AM EST SUN JAN 22 2017
...THE TORNADO WARNING FOR ATKINSON COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.
LAT...LON 3100 8242 3092 8242 3088 8285 3105 8287
3112 8280 3128 8241
TIME...MOT...LOC 1246Z 251DEG 42KT 3102 8269
$$
GAC065-299-221300-
/O.CON.KJAX.TO.W.0010.000000T0000Z-170122T1300Z/
Clinch GA-Ware GA-
747 AM EST SUN JAN 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 AM EST FOR NORTHERN
CLINCH AND NORTHWESTERN WARE COUNTIES...
At 746 AM EST, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located near
Homerville, moving east at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Homerville, Argyle, Manor and Needham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This cluster of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 3100 8242 3092 8242 3088 8285 3105 8287
3112 8280 3128 8241
TIME...MOT...LOC 1246Z 251DEG 42KT 3102 8269
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
NELSONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 3:01 AM EST, 4 hours 11 minutes earlier.
Area forecast discussion, Jan 22, 3:01 AM EST, 4 hours 11 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
301 AM EST Sun Jan 22 2017
...Numerous Severe Storms expected Today...
...Very Windy with near record warmth Today...
.NEAR TERM....Today and tonight...Today will bring windy and warm
conditions with near record temperatures...and severe storms.
First round of storms will move across interior se Ga early this
morning with the main threat being the possibility of isolated
large hail and locally heavy rainfall. Upper low now near Ok/Tx
border will move east into Ms this afternoon with models showing
a prefrontal squall line developing to the west and sweeping east
across the area this afternoon. Damaging winds will be likely with
the line and SPC Convective Day 1 outlook shows a Moderate risk
across se Ga and ne Fl. Large hail and tornadoes will also be
possible in any cells that form out ahead of the line. High
temperatures will reach the low to mid 80s. Outside of storms...
southwest winds will be 20 to 25 mph with gusts to 35 mph. A
wind advisory will be in for today. Thunderstorms will push
offshore early this evening with cooler air moving in with the
frontal passage. Temperatures will fall into the 50s tonight with
breezy conditions making it feel cooler.
.SHORT TERM /Monday-Tuesday Night/...
Monday...Large/Intense Stacked Low pressure over the Carolinas
will drift slowly and trof axis extending south of this feature
will cross the region with just a slight chance of a shower but
most areas will remain dry. Wraparound clouds will keep SE GA
cloudy with NE FL having partial sunshine at times. West winds
will be windy at 15-25G35 mph and another Wind Advisory may be
required. Max Temps will be cooler but near climo levels in the
60s.
Monday Night...Stacked Low will drift further NE off the Mid Atlc
Coast and will allow for skies to clear as winds slowly decrease
and become W/NW and subside to around 10 mph overnight. Lows
generally in the 40s area-wide.
Tue & Tue Night...High Pressure Ridge builds over the region from
the west with mainly sunny skies and near climo/cooler temps
continuing with Highs in the 60s and Lows in the 40s.
.LONG TERM /Wednesday-Saturday/...
Wednesday...High Pressure builds offshore and flow becomes SWly
and Highs will warm well into the 70s.
Thursday...Weakening cold frontal boundary to push through with
scattered showers through the day, while max temps still slightly
above normal around 70 degrees.
Fri/Sat...High pressure builds west of the region and much cooler
NWly steering flow will hold max temps generally in the 50s and
min temps in the 30s/40s but zonal flow aloft may produce abundant
higher clouds aloft which may hinder any significant freeze
events and enough moisture pushes in with this flow aloft to
possibly trigger a few isolated showers across NE FL by the
weekend.
&&
.AVIATION...Expect LLWS with some MVFR cigs early this morning
and isoalated showers at TAF sites. Expect VFR conditions 14-18z
outside of shower activity. Thunderstorms will increase this
afternoon with cigs/vsbys lowering to IFR conditions in heavy
downpours and strong wind gusts. SW winds will increase by midday
to around 25g35kt...with higher gusts in thunderstorms this
afternoon.
&&
.MARINE...Sw winds will increase today with advisory conditions
near shore and frequent Gale force gusts offshore. Squall line
will move across the waters early this evening with severe wind
gusts andheavy downpours likely. Activity will end from the west
beforemidnight with strong winds and rough seas continuing into
Tuesday.High pressure will move into the area and bring
decreasingwinds/seas for Tuesday night and Wednesday. A cold front
will moveacross the area on Thursday.
Rip Currents: Moderate risk today...becoming low on Monday as winds
become offshore.
&&
.CLIMATE...
RECORD MAX TEMPS FOR TODAY (JAN 22ND)
JAX 82/1999...GNV 84/1937...AMG 81/1999...SSI 77/1954
ALL TIME RECORD MAX TEMPS FOR THE MONTH OF JANUARY
JAX 85/2013...GNV 89/1943...AMG 83/2013...SSI 83/1972
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 82 52 64 44 / 100 40 10 0
SSI 78 56 65 47 / 90 70 10 0
JAX 84 55 68 46 / 80 50 10 0
SGJ 81 56 69 47 / 70 70 10 0
GNV 83 54 67 44 / 70 50 10 0
OCF 83 57 68 46 / 90 70 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Wind Advisory from noon today to 6 PM EST this evening for
Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-Inland
Nassau-Marion-Putnam-St. Johns-Suwannee-Union.
GA...Wind Advisory from noon today to 6 PM EST this evening for
Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
Glynn-Jeff Davis-Pierce-Ware-Wayne.
AM...Gale Warning from 4 PM this afternoon to 4 AM EST Tuesday for
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
Small Craft Advisory from 10 AM this morning to 4 AM EST Tuesday
for Coastal waters from Altamaha Sound to Fernandina Beach
FL out 20 NM-Coastal waters from Fernandina Beach to St.
Augustine FL out 20 NM-Coastal waters from St. Augustine to
Flagler Beach FL out 20 NM.
&&
Zibura/Hess/ElsenheimerHazardous weather outlook, Jan 22, 4:10 AM EST, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 410 AM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-230930- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST.AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-WAYNE- ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-ECHOLS- CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-410 AM EST SUN JAN 22 2017 ...MODERATE RISK OF SEVERE WEATHER TODAY... ...WIND ADVISORY THIS AFTERNOON... ...GALE WARNING AND SMALL CRAFT ADVISORY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SEVERE STORMS ARE LIKELY EARLY THIS MORNING OVER SOUTHEAST GEORGIA. THE SEVERE THREAT WILL BE ISOLATED TORNADOES AND LARGE HAIL. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON AND EARLY EVENING ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA. DAMAGING WINDS WILL BE THE MAIN THREAT. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE. TOTAL STORM RAINFALL AMOUNTS ARE EXPECTED TO BE IN THE TWO TO FIVE INCH RANGE ACROSS SOUTHEAST GEORGIA...AND THE ONE TO THREE INCH RANGE ACROSS NORTHEAST FLORIDA. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS AT 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEAR SHORE WATERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jan 22, 2:31 AM EST, 4 hours 41 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
231 AM EST SUN JAN 22 2017
GAZ132>135-220815-
Jeff Davis GA-Bacon GA-Appling GA-Coffee GA-
231 AM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR BACON...JEFF DAVIS...COFFEE AND
APPLING COUNTIES UNTIL 315 AM EST...
At 231 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Hazlehurst to near West Green to 7 miles
south of Ambrose. Movement was northeast at 50 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Douglas, Baxley, Hazlehurst, Alma, Broxton, Ambrose, Graham,
Surrency, Plant Hatch and Nicholls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3190 8211 3186 8212 3183 8206 3180 8211
3177 8209 3177 8213 3147 8214 3153 8223
3142 8240 3147 8250 3147 8263 3137 8263
3136 8276 3136 8282 3140 8285 3143 8310
3166 8300 3179 8299 3178 8287 3196 8253
TIME...MOT...LOC 0731Z 246DEG 41KT 3192 8260 3161 8265 3148 8304
ELSENHEIMERSpecial weather statement, Jan 22, 3:26 AM EST, 3 hours 46 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
326 AM EST SUN JAN 22 2017
GAZ132-133-220915-
Jeff Davis GA-Coffee GA-
326 AM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR JEFF DAVIS AND COFFEE COUNTIES
UNTIL 415 AM EST...
At 326 AM EST, Doppler radar was tracking a strong thunderstorm over
Fitzgerald, moving east at 55 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Douglas, Hazlehurst, Broxton, Ambrose, Graham, Nicholls, West Green,
Snipesville, Pridgen and Denton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.
LAT...LON 3197 8247 3175 8253 3175 8255 3174 8253
3167 8255 3167 8263 3156 8263 3156 8260
3147 8261 3148 8311 3156 8306 3161 8306
3166 8300 3179 8299 3178 8287 3192 8268
3193 8262 3196 8255 3195 8249 3197 8250
TIME...MOT...LOC 0826Z 247DEG 50KT 3170 8322
HESSLocal storm report, Jan 22, 5:04 AM EST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
504 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 AM TSTM WND DMG 7 SE DOUGLAS 31.44N 82.75W
01/22/2017 COFFEE GA 911 CALL CENTER
POWERLINES DOWNED OFF OF HICKORY LANE IN NICHOLLS
GEORGIA.
&&
KGUILLETSpecial weather statement, Jan 22, 6:32 AM EST, 40 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
632 AM EST SUN JAN 22 2017
GAZ132>134-149-221230-
Jeff Davis GA-Bacon GA-Atkinson GA-Coffee GA-
632 AM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACON...SOUTHWESTERN
JEFF DAVIS...COFFEE AND NORTHWESTERN ATKINSON COUNTIES UNTIL 730 AM
EST...
At 632 AM EST, Doppler radar was tracking a strong thunderstorm near
Willacoochee, moving northeast at 35 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Douglas, Alma, Pearson, Willacoochee, Broxton, Nicholls, West Green,
Snipesville and Denton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A tornado watch remains in effect until 1000 AM EST for southeastern
Georgia.
LAT...LON 3148 8311 3150 8310 3181 8275 3151 8240
3147 8249 3147 8263 3140 8263 3120 8305
3123 8305 3128 8303 3131 8306 3134 8307
3136 8310 3139 8311 3140 8314 3143 8314
3146 8315
TIME...MOT...LOC 1132Z 229DEG 31KT 3140 8306
HESSLocal storm report, Jan 22, 6:39 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
639 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM TSTM WND DMG 5 N BAXLEY 31.83N 82.35W
01/22/2017 APPLING GA EMERGENCY MNGR
PRELIMINARY REPORT- APPLING COUNTY EM REPORTED SEVERAL
BUILDINGS WITH SIGNIFCANT DAMAGE NORTH OF BAXLEY
INCLUDING THE APPLING COUNTY EOC, AN EMS FACILITY,
NUMEROUS HOMES AND TRAILORS, AND ONE HOME DESTROYED.
&&
KGUILLETLocal storm report, Jan 22, 7:11 AM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
711 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 AM TSTM WND DMG DENTON 31.72N 82.70W
01/22/2017 JEFF DAVIS GA EMERGENCY MNGR
EM REPORTED ONE HOME WITH ROOF DAMAGE, AND TREES AND
POWERLINES DOWNED IN DENTON. TIMING ESTIMATED BY RADAR.
&&
KGUILLETThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 30 min |
| Jan 21, 11:15 PM EST | Special Weather Statement | JAX | Clinch | 30 min |
| Jan 22, 12:11 AM EST | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jan 22, 12:14 AM EST | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| Jan 22, 1:47 AM EST | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 43 min |
| Jan 22, 2:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Jan 22, 2:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 15 hr |
| Jan 22, 3:26 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 49 min |
| Jan 22, 3:40 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Jan 22, 4:00 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Coffee, Ware | 45 min |
| Jan 22, 4:37 AM EST | Tornado Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 38 min |
| Jan 22, 5:07 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 53 min |
| Jan 22, 5:11 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 25 min |
| Jan 22, 5:25 AM EST | Areal Flood Warning | JAX | Appling, Coffee, Jeff Davis | 3 hr |
| Jan 22, 5:43 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Jan 22, 6:09 AM EST | Tornado Warning | JAX | Wayne | 36 min |
| Jan 22, 6:32 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 58 min |
| Jan 22, 6:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 47 min |
| Jan 22, 7:21 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 24 min |
| Jan 22, 7:25 AM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 35 min |
| Jan 22, 7:42 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 18 min |
| Jan 22, 7:55 AM EST | Special Weather Statement | JAX | Wayne | 35 min |
| Jan 22, 7:57 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Jan 22, 8:00 AM EST | Special Weather Statement | JAX | Wayne | 15 min |
| Jan 22, 8:15 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
| Jan 22, 8:21 AM EST | Tornado Warning | JAX | Brantley, Ware | 24 min |
| Jan 22, 8:27 AM EST | Tornado Warning | JAX | Clinch, Echols | 33 min |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 10 hr |
| Jan 22, 8:38 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Pierce | 37 min |
| Jan 22, 8:57 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 33 min |
| Jan 22, 9:00 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 30 min |
| Jan 22, 9:14 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 33 min |
| Jan 22, 9:16 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 29 min |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more | 80 min |
| Jan 22, 9:25 AM EST | Tornado Warning | JAX | Camden, Glynn | 20 min |
| Jan 22, 9:28 AM EST | Tornado Warning | JAX | Clinch, Echols | 32 min |
| Jan 22, 9:29 AM EST | Areal Flood Advisory | JAX | Clinch, Echols | 3 hr |
| Jan 22, 9:31 AM EST | Severe Thunderstorm Warning | JAX | Glynn | 29 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 22 min |
| Jan 22, 9:45 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 30 min |
| Jan 22, 9:59 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 43 min |
| Jan 22, 10:06 AM EST | Areal Flood Warning | JAX | Clinch, Echols | 3 hr |
| Jan 22, 10:36 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 17 min |
| Jan 22, 10:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more | 47 min |
| Jan 22, 10:48 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 42 min |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 17 min |
| Jan 22, 11:29 AM EST | Special Weather Statement | JAX | Atkinson, Clinch, Echols, Pierce, Ware | 46 min |
| Jan 22, 11:35 AM EST | Special Weather Statement | JAX | Camden, Glynn | 25 min |
| Jan 22, 11:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 51 min |
| Jan 22, 11:50 AM EST | Tornado Warning | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 25 min |
| Jan 22, 12:03 PM EST | Tornado Warning | JAX | Brantley, Charlton, Pierce, Ware | 27 min |
| Jan 22, 12:16 PM EST | Special Weather Statement | JAX | Atkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more | 89 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Echols | 55 min |
| Jan 22, 12:53 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 24 min |
| Jan 22, 12:57 PM EST | Areal Flood Warning | JAX | Charlton, Clinch, Echols, Ware | 3 hr |
| Jan 22, 1:03 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 27 min |
| Jan 22, 1:06 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 39 min |
| Jan 22, 1:22 PM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 38 min |
| Jan 22, 1:41 PM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 94 min |
| Jan 22, 1:43 PM EST | Flash Flood Warning | JAX | Appling, Jeff Davis | 6 hr |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Atkinson, Clinch, Coffee, Echols, Jeff Davis | 41 min |
| Jan 22, 4:33 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Jeff Davis | 42 min |
| Jan 22, 4:43 PM EST | Special Weather Statement | JAX | Pierce, Wayne | 32 min |
| Jan 22, 4:55 PM EST | Special Weather Statement | JAX | Appling, Bacon | 50 min |
| Jan 22, 5:02 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 28 min |
| Jan 22, 5:05 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 23 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 51 min |
| Jan 22, 5:13 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more | 32 min |
| Jan 22, 5:27 PM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Ware | 33 min |
| Jan 22, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 48 min |
| Jan 22, 5:45 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware, Wayne | 45 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 40 min |
| Jan 22, 5:56 PM EST | Tornado Warning | JAX | Pierce, Wayne | 34 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 69 min |
| Jan 22, 6:14 PM EST | Tornado Warning | JAX | Camden, Charlton, Glynn | 31 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 48 min |
| Jan 22, 6:27 PM EST | Tornado Warning | JAX | Wayne | 21 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 45 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.